# SDR A6WA200740355

- Difficulty date: June 25, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 8,626 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3111357
- Condition: Cracked
- Location: Fs 280, Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA, CRACKED ANGLES AT FS 280, LBL 9.0.  MAINTENANCE REMOVED AND REPLACED ANGLES AT FS280, LBL 9 CRJ 200, SRM 51-42-21 AND BSC SR 601R-53-0057A.  (K)
